Posted by boni
on June 17, 2000 at 14:01:32:
In Reply to: Re: Methotrexate Injections posted by Rebecca on May 10, 2000 at 06:44:45:
: : I have been taking Methotrexate for 5 months now and I have had a number of mouth ulcers and more resent very bad head aches I have heard that the injections for Methotrexate have less side affects then the pills.
: : I would appreciate any input from others who have tried
: : Can you do the injections yourself or does it have to be a Doctor?
: Im sorry you have been having problems with your medication. I have been on methotrexate a number of times, but unfortunatly i get very bad nausia and other side effects, at first i was on it orally but because of the side effects they decided to try injections, i had them once a week, and i had to visit my local GP to get them.
: Unfortunatly it did not seem to make any difference with me as i still had side effects.
: But really i am glad that i at least tried it.
: I don't think that you are aloud to admiister the injection yourself but if you have a local GP they can store and administer it for you, to save a trip out to your arthritis doctor.
: Hope this helps and that things improve for you soon !
I have not been able to tolerate this drug orally, so have been put on remecade which is an infusion every eight weeks, wwith limited side effects, nothing compared to what you are haveing to deal with. hope this helps.